Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Is neck pain and shoulder pain caused due to typhoid immunization shot?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
My wife had a typhoid immunization shot on the 14th of Dec. and about a week later started getting pain in her neck and down one side of her back to below shoulder blade. It has gotten continually worse. She has been going to physio and has seen her MD. Is it possible that the shot is connected to her pain? No injuries, nothing we can think of that may cause this
Posted Fri, 31 Jan 2014 in Medicines and Side Effects
Answered by Dr. Deepak Kishore Kaltari 53 minutes later
Brief Answer: Neck pain and backache not related to vaccine Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the Day The cause of pain in her neck and back is definitely not due to Typhoid vaccination. Typhoid vaccination is quite safe, local adverse effects like pain and swelling are only restricted to site of injection. Her neck pain and back pain is likely to be muscular sprain and muscle spasm. Hot water fomentation, analgesics and skeletal muscle relaxant will be beneficial. Rest be assured there is no cause for concern. Do get back to me if you need any further assistance, will be glad to assist. Wishing you and your family a very happy new year 2014. Take Care Best Regards Dr Deepak Kishore MBBS,MS,MCH Consultant Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor